# SDR SWAA2016081854917

- Difficulty date: July 26, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: 65827688
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR SWING LINK CORRODED. REPAIRED THE SWING LINK IAW EA.
